MathSciNet Relay Station
MathSciNet bibliographic data
MR1848841 26D05 (42A05)
Mastroianni, Giuseppe; Totik, Vilmos Weighted polynomial inequalities with doubling and $A_\infty$ weights. Constr. Approx. 16 (2000), no. 1, 37–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement